Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 63
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    An, Byung Hee 2016. A criterion for the Legendrian simplicity of the connected sum. Topology and its Applications, Vol. 204, p. 175.


    Cornwell, Christopher Ng, Lenhard and Sivek, Steven 2016. Obstructions to Lagrangian concordance. Algebraic & Geometric Topology, Vol. 16, Issue. 2, p. 797.


    Stoimenow, A. 2016. Application of Braiding Sequences. II. Polynomial Invariants of Positive Knots. Proceedings of the Edinburgh Mathematical Society, p. 1.


    Miyazawa, Yasuyuki 2015. HOMFLY polynomials for 3-component links with v-span 4. Topology and its Applications, Vol. 196, p. 696.


    Takioka, Hideo 2015. On the Braid Index of Kanenobu Knots. Kyungpook mathematical journal, Vol. 55, Issue. 1, p. 169.


    Duzhin, Fedor and Wong, Shao Ming Zenas 2014. On two constructions of Brunnian links. Journal of Knot Theory and Its Ramifications, Vol. 23, Issue. 03, p. 1420002.


    González-Meneses, J. and Manchón, P.M.G. 2014. Closures of positive braids and the Morton–Franks–Williams inequality. Topology and its Applications, Vol. 174, p. 14.


    Takioka, Hideo 2014. On the braid index of Kanenobu knots II. Journal of Knot Theory and Its Ramifications, Vol. 23, Issue. 13, p. 1450070.


    BAE, YONGJU and SEO, MYOUNGSOO 2013. ON THE PRESENTATION OF A LINK AS A SUM OF TWO DESCENDING TANGLE DIAGRAMS. Journal of Knot Theory and Its Ramifications, Vol. 22, Issue. 11, p. 1350070.


    Emmes, David 2013. An expression for the Homflypt polynomial and some applications. Topology and its Applications, Vol. 160, Issue. 16, p. 2069.


    Liu, Shuya and Zhang, Heping 2013. The HOMFLY polynomials of odd polyhedral links. Journal of Mathematical Chemistry, Vol. 51, Issue. 5, p. 1310.


    STOIMENOW, A. 2013. ON THE DEFINITION OF GRAPH INDEX. Journal of the Australian Mathematical Society, Vol. 94, Issue. 03, p. 417.


    TAKIOKA, HIDEO 2013. THE ZEROTH COEFFICIENT HOMFLYPT POLYNOMIAL OF A 2-CABLE KNOT. Journal of Knot Theory and Its Ramifications, Vol. 22, Issue. 02, p. 1350001.


    Cheng, Xiao-Sheng Jiang, Xiaoyan and Dai, Huawei 2012. The braid index of polyhedral links. Journal of Mathematical Chemistry, Vol. 50, Issue. 6, p. 1386.


    Jang, Hee Jeong and Lee, Sang Youl 2012. The canonical genus for Whitehead doubles of a family of alternating knots. Topology and its Applications, Vol. 159, Issue. 17, p. 3563.


    NG, LENHARD 2012. ON ARC INDEX AND MAXIMAL THURSTON–BENNEQUIN NUMBER. Journal of Knot Theory and Its Ramifications, Vol. 21, Issue. 04, p. 1250031.


    Wu, H. 2012. Colored Morton-Franks-Williams Inequalities. International Mathematics Research Notices,


    Cornwell, C. R. 2011. Bennequin Type Inequalities in Lens Spaces. International Mathematics Research Notices,


    Kálmán, Tamás 2011. Inner products on the Hecke algebra of the braid group. Topology and its Applications, Vol. 158, Issue. 5, p. 643.


    STOIMENOW, A. 2011. ON THE SATELLITE CROSSING NUMBER CONJECTURE. Journal of Topology and Analysis, Vol. 03, Issue. 02, p. 109.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 99, Issue 1
  • January 1986, pp. 107-109

Seifert circles and knot polynomials

  • H. R. Morton (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004100063982
  • Published online: 24 October 2008
Abstract

In this paper I shall show how certain bounds on the possible diagrams presenting a given oriented knot or link K can be found from its two-variable polynomial PK defined in [3]. The inequalities regarding exponent sum and braid index of possible representations of K by a closed braid which are proved in [5] and [2] follow as a special case.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[3]P. Freyd , D. Yetter , J. Hoste , W. B. R. Lickorish , K. C. Millett and A. Ocneanu . A new polynomial invariant of knots and links. Bull. Amer. Math. Soc. (N.S.) 12 (1985), 239246.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×